Wave maps equation

From Wikipedia, the free encyclopedia
Jump to: navigation, search

In mathematical physics, the wave maps equation is a geometric wave equation that solves

where is a connection.[1][2]

It can be considered a natural extension of the wave equation for Riemannian manifolds.[3]

References[edit]

  1. ^ Tataru, Daniel (1 January 2005). "Rough solutions for the wave maps equation". American Journal of Mathematics. 127 (2): 293–377. doi:10.1353/ajm.2005.0014. 
  2. ^ Tataru, Daniel (2004). "The wave maps equation" (PDF). Bulletin of the American Mathematical Society (N.S.). 41 (2): 185–204. Zbl 1065.35199. 
  3. ^ http://www.math.ucla.edu/~tao/preprints/wavemaps.pdf